# SDR AMTA200700205

- Difficulty date: April 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0851FJ1
- Part serial: 172702
- Condition: Unserviceable
- Location: Pitot
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT PITOT LIGHT REMAINED ILLUMINATED AFTER ENGINE START.  REMOVED AND REPLACED CAPTAINS PITOT PROBE IAW MM 34-11-01.  PERFORMED ADJ AND TEST IAW 34-11-01.  PERFORMED PITOT LEAK CHECK NO LEAKS NOTED.  (K)
